A 42-year-old female asked:
Can ambien (zolpidem) make you feel jittery?
1 doctor answer • 3 doctors weighed in
Internal Medicine 52 years experience
Not usually: Not usually but if you suddenly stop taking it after being on it for a while some patients may get a jittery feeling due to a withdrawal effect. Obviously it would be best if you didn't need Ambien (zolpidem) to sleep. The following websites may be helpful in dealing with insomnia:http://bit.ly/1H64Naf and http://bit.ly/1BBVVRw Also go to the CheckList discussing CBT: "Overcoming Anxiety and Stress"
2.3k viewsReviewed >2 years ago
Last updated Apr 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.